Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 198, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 5:34 PM EDT for 5 counties in Georgia. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2013, 5:34 PM EDT (21:34 UTC)
- Expired
- Jun 28, 2013, 6:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA, Sumter County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 5:45 PM EDT | TSTM WND DMG | 2 Sse Georgia Veterans, GA | EMERGENCY MANAGER REPORTED TWO LARGE OAK TREES BLOWN DOWN IN THE CLAY PIT AND CORK FERRY ROAD AREAS. |
| Jun 28, 5:50 PM EDT | TSTM WND DMG | 4 W Cordele, GA | EMERGENCY MANAGER REPORTED POWER LINES BLOWN DOWN ALONG U.S. HIGHWAY 280. |
| Jun 28, 5:50 PM EDT | TSTM WND DMG | Cordele, GA | THE CRISP COUNTY EMERGENCY MANAGER REPORTED ONE TREE DOWN IN ADDITION TO A FEW LIMBS. |
| Jun 28, 5:50 PM EDT | HAIL 0.75 | Cordele, GA | THE CRISP COUNTY EMERGENCY MANAGER REPORTED DIME SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 12:26 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1566 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
006
WUUS52 KFFC 282134
SVRFFC
GAC081-093-235-261-315-282215-
/O.NEW.KFFC.SV.W.0198.130628T2134Z-130628T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRISP COUNTY IN CENTRAL GEORGIA
DOOLY COUNTY IN CENTRAL GEORGIA
SOUTHERN PULASKI COUNTY IN CENTRAL GEORGIA
WILCOX COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 615 PM EDT
* AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM PINEHURST TO VIENNA AND COBB...MOVING
EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELE...PINEVIEW...PITTS...ROCHELLE AND ABBEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8412 3210 8400 3223 8383 3220 8331
3218 8330 3215 8332 3213 8331 3210 8333
3207 8330 3197 8328 3195 8324 3193 8322
3188 8331
TIME...MOT...LOC 2133Z 274DEG 39KT 3214 8374 3205 8377
3197 8392
$$1 follow-up statement
675
WWUS52 KFFC 282155
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT FRI JUN 28 2013
GAC261-282204-
/O.CAN.KFFC.SV.W.0198.000000T0000Z-130628T2215Z/
SUMTER GA-
555 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF SUMTER COUNTY.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
LAT...LON 3192 8392 3202 8390 3204 8387 3209 8386
3214 8383 3222 8371 3220 8332 3215 8332
3213 8331 3210 8333 3207 8330 3198 8329
3193 8322 3188 8331
TIME...MOT...LOC 2154Z 274DEG 39KT 3216 8353 3202 8362
3191 8380
$$
GAC081-093-235-315-282215-
/O.CON.KFFC.SV.W.0198.000000T0000Z-130628T2215Z/
WILCOX GA-PULASKI GA-CRISP GA-DOOLY GA-
555 PM EDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN DOOLY...NORTHERN CRISP...SOUTHERN PULASKI AND WILCOX
COUNTIES...
AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TIPPETTVILLE TO TREMONT TO
SOUTHWEST OF CORDELE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLEASANT VIEW...WALLACE...EAST CRISP...FINLEYSON...PINEVIEW...POPE
CITY...SEVILLE...OCMULGEE BANKS...CEDAR CREEK...PITTS...HATLEY...
ROCHELLE...ANTIOCH CHURCH...BROWNING AND ABBEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...NEARLY CONTINUOUS CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHERN GEORGIA.
&&
LAT...LON 3192 8392 3202 8390 3204 8387 3209 8386
3214 8383 3222 8371 3220 8332 3215 8332
3213 8331 3210 8333 3207 8330 3198 8329
3193 8322 3188 8331
TIME...MOT...LOC 2154Z 274DEG 39KT 3216 8353 3202 8362
3191 8380
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT FRI JUN 28 2013 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... FAIRLY STRONG UPPER LOW SPINNING OVER THE GREAT LAKES AND SOUTHEAST CANADA WILL ROTATE AROUND AND EVENTUALLY BEGIN TO LIFT NORTHEAST THROUGH THE SHORT TERM AS A REINFORCING SHORTWAVE DIPS TOWARD THE OHIO VALLEY LATE IN THE SHORT TERM...DEEPENING THE TROUGH THAT IS IN PLACE OVER THE EASTERN THIRD OF THE COUNTRY. MULTIPLE SHORTWAVES EMBEDDED IN THE FLOW COMBINED WITH A SERIES OF COMPLICATED SURFACE BOUNDARY INTERACTIONS AS WELL AS GENERAL SURFACE WEAKNESSES IN PLACE IN THE FORM OF A WEAK NEARLY-STALLED FRONT WILL KEEP CONVECTION IN THE SHORT TERM FORECAST. AS THE FRONT IS PUSHED EAST OVERNIGHT TONIGHT AND TOMORROW...BEST CONVECTION CHANCES WILL SHIFT TO THE SOUTH THROUGH THE SHORT TERM. FOR TONIGHT...WEAK FRONT REMAINS JUST TO THE NORTH OF THE AREA... HOWEVER LINE OF CONVECTION STRETCHING FROM ATLANTA METRO TOWARD MONTGOMERY ALABAMA /DEVELOPING ALONG OUTFLOW FROM OVERNIGHT CONVECTION IN ALABAMA/ HAS LEFT QUITE A BIT OF CONVECTIVE INHIBITION ACROSS NORTH ALABAMA AND EVEN PORTIONS OF NORTH GEORGIA. AHEAD OF THE LINE ESPECIALLY IN CENTRAL GEORGIA CAPES HAVE INCREASED TO OVER 5000 J/KG...QUITE A BIT HIGHER THAN WHAT GUIDANCE HAD BEEN PROGGING. FOR THE MOST PART BEST CONVECTION WILL BE WITH THE CURRENT LINE ASSOCIATED WITH THE OUTFLOW BOUNDARY...BUT STARTING TO SEE ADDITIONAL CONVECTION DEVELOP IN TENNESSEE AHEAD OF THE FRONT SO CANNOT RULE OUT ADDITIONAL DEVELOPMENT UP NORTH. SLIGHT RISK IS IN PLACE ACROSS MOST OF THE AREA AND SVR WATCH ALREADY OUT FOR WEST CENTRAL AND SOUTHWEST ZONES. ENOUGH DRY AIR ALOFT ON THE 12Z KFFC SOUNDING FOR PRECIPITATION LOADING TO KEEP DAMAGING WINDS AND HAIL REMAIN THE BIGGEST THREATS. AS THE FRONT SAGS SOUTHEAST OVERNIGHT AND SATURDAY...SO WILL THE BEST THUNDERSTORM CHANCES AS MUCH DRIER AIR PUSHES IN ALOFT. EXPECT CONVECTION TO DISSIPATE OVERNIGHT BUT DID KEEP LOW CHANCES GOING IN SOUTHERN ZONES. ONLY SLIGHT CHANCE POPS UP NORTH BUT LIKELIES SOUTH IN THE AFTERNOON. CAPES PROGGED BETWEEN 1000-2000 J/KG SOUTH AT BEST TOMORROW BUT GIVEN THE UNDER-FORECAST OF CAPE TODAY AM NOT CONFIDENT THAT CAPES WILL REMAIN THAT LOW. CANNOT RULE OUT ISOLATED STRONG STORMS IN CENTRAL GEORGIA BUT CHANCES FOR SEVERE LOOK PRETTY LOW...AND SPC DOES NOT EVEN HAVE NORTHERN ZONES IN THE GENERAL THUNDER AREA. BEHIND THE FRONT...EXPECT TEMPS AND DEWPOINTS SEVERAL DEGREES COOLER...WITH HIGHS NEAR TO JUST SLIGHTLY BELOW NORMAL AND LOWS TRENDING TO BELOW NORMAL BY SATURDAY NIGHT. NOT BAD FOR THE LAST WEEKEND IN JUNE. TDP .LONG TERM /SUNDAY THROUGH FRIDAY/... ONLY MINOR TWEAKS TO THE LONG TERM AND THE PREVIOUS DISCUSSION FOLLOWS. 11 LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7. 01 && .AVIATION... 18Z UPDATE... VFR TO START THE PERIOD WITH GENERALLY W WINDS. EXPECT INCREASE IN TSRA COVERAGE THROUGH THE EVENING. CANNOT RULE OUT BRIEF MVFR TO POSSIBLY IFR CIGS SATURDAY MORNING...BUT FOR NOW HAVE ONLY BROUGHT IN SCT005. MVFR FOG POSSIBLE ALL BUT ATL IN THE MORNING. INTRODUCED PROB30 TSRA AT 16Z FOR MCN/CSG AND 18Z FOR ATL. WINDS GENERALLY W TO WSW THROUGH THE PERIOD...LIGHT OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON OCCURRENCE OF CONVECTION...MEDIUM ON IMPACTS TO ATL BOTH TODAY AND TOMORROW. HIGH ON WINDS. LOW ON POTENTIAL IFR OR MVFR CIGS SATURDAY MORNING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 90 68 87 / 70 40 40 30 ATLANTA 71 87 69 84 / 60 40 30 30 BLAIRSVILLE 65 82 62 80 / 50 30 20 40 CARTERSVILLE 68 87 65 85 / 50 30 20 30 COLUMBUS 74 90 71 87 / 70 60 40 30 GAINESVILLE 70 86 67 84 / 60 40 20 30 MACON 73 89 71 88 / 70 60 50 40 ROME 68 88 65 86 / 40 20 20 40 PEACHTREE CITY 69 88 66 84 / 70 50 30 30 VIDALIA 75 88 73 86 / 60 70 60 70 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD... MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART... SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER. && SHORT TERM...TDP LONG TERM....11 AVIATION...TDP
Hazardous weather outlook, Jun 28, 5:03 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 503 PM EDT FRI JUN 28 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-292115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 503 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE AS A COMPLEX OF STORMS MOVES THROUGH THE AREA. SEVERE STORMS ARE EXPECTED TO CONTINUE INTO TONIGHT WITH THE BEST TIMING OF SEVERE STORMS BEING BEFORE MIDNIGHT. THE MOST LIKELY AREA FOR SEVERE STORMS IS ACROSS CENTRAL GEORGIA...ALTHOUGH ALL OF NORTH AND CENTRAL GEORGIA HAS A RISK OF SEVERE STORMS. .WEATHER HAZARDS EXPECTED... THE MAIN THREATS WILL BE STRONG DAMAGING WINDS OF 60 MPH OR GREATER...LARGE HAIL...HEAVY RAIN...AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG STORMS WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT FREQUENT LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 28, 5:08 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT FRI JUN 28 2013
GAZ073-083-084-097-282130-
508 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...
LAURENS...WILKINSON AND BALDWIN COUNTIES UNTIL 530 PM EDT...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
WINDS AHEAD OF A LINE OF THUNDERSTORMS. THE LEADING EDGE OF THESE
WINDS STRETCHED FROM GORDON TO DANVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY ACROSS TWIGGS...LAURENS...WILKINSON
AND BALDWIN COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE WINDS INCLUDE ALLENTOWN...GORDON...MONTROSE...IVEY...
DUDLEY...NICKLESVILLE...MCINTYRE...IRWINTON...CHAPPELLS MILL...DUBLIN
AND TOOMSBORO.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3269 8329 3290 8341 3294 8333 3295 8330
3294 8328 3295 8327 3291 8306 3253 8289
3253 8319
TIME...MOT...LOC 2105Z 285DEG 22KT 3291 8335 3275 8325
3261 8322Local storm report, Jun 28, 5:10 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND DMG 2 N JACKSON 33.32N 83.97W
06/28/2013 BUTTS GA EMERGENCY MNGR
BUTTS COUNTY EMERGENCY MANAGER REPORTED 14 TREES DOWN ON
ROADWAYS. IN ADDITION THERE WERE POWER LINES DOWN NORTH
OF JACKSON.
&&
JLFSpecial weather statement, Jun 28, 5:18 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT FRI JUN 28 2013
GAZ104>106-282200-
518 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 600 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR THE FLINT RIVER WMA TO SOUTHWEST OF
CROXTON CROSSROADS...MOVING EAST AT 30 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE THE FLINT RIVER WMA...
MADDOX...CROXTON CROSSROADS...METHVINS...NEW ERA...AMERICUS...
SUMTER...HUNTINGTON...DRAYTON...LAMAR...LILLY...LESLIE...DESOTO...
VIENNA AND COBB. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3183 8386 3185 8394 3191 8393 3191 8433
3188 8436 3196 8444 3210 8429 3218 8400
3212 8361 3205 8361 3203 8364 3203 8361
3181 8362 3180 8380
TIME...MOT...LOC 2118Z 280DEG 26KT 3211 8397 3202 8411
3190 8437Special weather statement, Jun 28, 5:19 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 PM EDT FRI JUN 28 2013 GAZ025-027-034>038-045>047-049-050-282145- 519 PM EDT FRI JUN 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON... ROCKDALE...OGLETHORPE...OCONEE...MORGAN...MADISON...BARROW... CLARKE...DEKALB...GREENE...GWINNETT AND JACKSON COUNTIES UNTIL 545 PM EDT... AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SNELLVILLE...MOVING EAST AT 40 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WALTON...ROCKDALE...OGLETHORPE...OCONEE...MORGAN...MADISON... BARROW...CLARKE...DEKALB...GREENE...GWINNETT AND JACKSON COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE CENTERVILLE...BIG HAYNES CREEK PARK...ROSEBUD...SNELLVILLE... GRAYSON...LOGANVILLE...YOUTH...HARBIN...WINDSOR...BOLD SPRINGS... BETWEEN...NICHOLASVILLE...MOUNT VERNON...EASTVILLE AND NORTH HIGH SHOALS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3402 8317 3375 8315 3375 8409 3393 8410 TIME...MOT...LOC 2119Z 267DEG 33KT 3385 8398
Special weather statement, Jun 28, 5:20 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 PM EDT FRI JUN 28 2013
GAZ097-109-282200-
520 PM EDT FRI JUN 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN LAURENS AND DODGE
COUNTIES UNTIL 600 PM EDT...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM RENTZ TO GODWINSVILLE...MOVING NORTHEAST AT
25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS LAURENS
AND DODGE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE GODWINSVILLE...RENTZ...CADWELL...CEDAR GROVE...
MINTER...LOWERY AND ROCKLEDGE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3206 8315 3230 8308 3241 8299 3258 8267
3252 8268 3250 8265 3246 8266 3246 8269
3241 8270 3234 8275 3232 8274 3227 8277
TIME...MOT...LOC 2120Z 237DEG 22KT 3237 8293 3227 8296
3211 8308Local storm report, Jun 28, 5:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 9 NNE COCHRAN 32.51N 83.30W
06/28/2013 E1.25 INCH BLECKLEY GA TRAINED SPOTTER
A TRAINED SPOTTER REPORTED HALF DOLLAR SIZED HAIL NNE OF
COCHRAN.
&&
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:17 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb | 43 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Harris, Muscogee | 25 min |
| Jun 27, 8:46 PM EDT | Special Weather Statement | FFC | Douglas, Fulton, Paulding | 44 min |
| Jun 27, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton | 32 min |
| Jun 27, 9:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee | 40 min |
| Jun 27, 9:28 PM EDT | Special Weather Statement | FFC | Clayton, Douglas, Fulton | 47 min |
| Jun 27, 9:38 PM EDT | Special Weather Statement | FFC | Schley, Stewart, Webster | 37 min |
| Jun 27, 9:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jun 27, 9:45 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Douglas, Fayette, Fulton | 30 min |
| Jun 27, 10:08 PM EDT | Special Weather Statement | FFC | Henry, Rockdale | 22 min |
| Jun 27, 10:32 PM EDT | Special Weather Statement | FFC | Morgan, Newton, Rockdale, Walton | 43 min |
| Jun 27, 11:40 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Pike, Upson | 50 min |
| Jun 28, 1:13 AM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 28, 2:18 PM EDT | Special Weather Statement | FFC | Meriwether | 27 min |
| Jun 28, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 48 min |
| Jun 28, 2:49 PM EDT | Special Weather Statement | FFC | Coweta | 56 min |
| Jun 28, 3:00 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Rockdale | 60 min |
| Jun 28, 3:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Troup | 46 min |
| Jun 28, 3:26 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Stewart, Webster | 64 min |
| Jun 28, 3:38 PM EDT | Special Weather Statement | FFC | Spalding | 37 min |
| Jun 28, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee, Talbot | 48 min |
| Jun 28, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Spalding | 44 min |
| Jun 28, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Meriwether, Talbot, Taylor, Upson | 42 min |
| Jun 28, 4:12 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton, Spalding | 48 min |
| Jun 28, 4:22 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 38 min |
| Jun 28, 4:24 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Taylor, Twiggs | 51 min |
| Jun 28, 4:26 PM EDT | Special Weather Statement | FFC | Crisp | 34 min |
| Jun 28, 4:30 PM EDT | Special Weather Statement | FFC | Wheeler | 45 min |
| Jun 28, 4:35 PM EDT | Special Weather Statement | FFC | Macon, Marion, Schley, Taylor | 40 min |
| Jun 28, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Henry, Spalding | 55 min |
| Jun 28, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 40 min |
| Jun 28, 4:53 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 37 min |
| Jun 28, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Telfair, Wheeler | 47 min |
| Jun 28, 5:08 PM EDT | Special Weather Statement | FFC | Wilkinson | 22 min |
| Jun 28, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 31 min |
| Jun 28, 5:18 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 42 min |
| Jun 28, 5:19 PM EDT | Special Weather Statement | FFC | Clarke, Oconee, Walton | 26 min |
| Jun 28, 5:20 PM EDT | Special Weather Statement | FFC | Laurens | 40 min |
| Jun 28, 5:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Wilkinson | 37 min |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam, Washington, Wilkinson | 51 min |
| Jun 28, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Wilkinson | 39 min |
| Jun 28, 5:54 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 51 min |
| Jun 28, 6:01 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Morgan, Oconee, Walton | 44 min |
| Jun 28, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Montgomery, Treutlen, Wheeler | 50 min |
| Jun 28, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 42 min |
| Jun 28, 6:23 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.